CSpace
CONVERGENCE OF THE LAX-FRIEDRICHS SCHEME FOR ISENTROPIC GAS-DYNAMICS .1.
DING, XX; CHEN, GQ; LUO, PZ
1985-10-01
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume5Issue:4Pages:415-432
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1985D072000006
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28419
Collection中国科学院数学与系统科学研究院
Affiliation1.ACAD SINICA,WUHAN INST MATH SCI,WUHAN,PEOPLES R CHINA
2.CHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
DING, XX,CHEN, GQ,LUO, PZ. CONVERGENCE OF THE LAX-FRIEDRICHS SCHEME FOR ISENTROPIC GAS-DYNAMICS .1.[J]. ACTA MATHEMATICA SCIENTIA,1985,5(4):415-432.
APA DING, XX,CHEN, GQ,&LUO, PZ.(1985).CONVERGENCE OF THE LAX-FRIEDRICHS SCHEME FOR ISENTROPIC GAS-DYNAMICS .1..ACTA MATHEMATICA SCIENTIA,5(4),415-432.
MLA DING, XX,et al."CONVERGENCE OF THE LAX-FRIEDRICHS SCHEME FOR ISENTROPIC GAS-DYNAMICS .1.".ACTA MATHEMATICA SCIENTIA 5.4(1985):415-432.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[DING, XX]'s Articles
[CHEN, GQ]'s Articles
[LUO, PZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[DING, XX]'s Articles
[CHEN, GQ]'s Articles
[LUO, PZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[DING, XX]'s Articles
[CHEN, GQ]'s Articles
[LUO, PZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.